Switching or cycling?

finally2026

Explorer
Joined
Jun 29, 2026
Messages
24
Reaction score
0
Location
DE
Started Reta on 8/11 and I'm down 7.4 kg / 16 lbs so far — so far, so good. Dose history: 0.5 mg weekly, then 1 mg, then split dosing of 0.5 every three days, and now 0.6 mg (roughly 1.4 weekly). Rookie numbers, I know, but I'm genuinely glad I went slow, because the side effects have been pretty brutal. Nothing GI-related, but... My overnight RHR climbed 12-14 bpm on average (it was already up 8-10 bpm on the starting 0.5 mg), and my HRV and REM sleep dropped in step (HRV 35 -> 20, REM from 60-90 mins down to 30-45). Then yesterday it clicked: the neck and shoulder pain, the greater trochanter pain, the calf and lower back pain — all of it appeared or got worse after I started Reta. I've had high muscle tension issues before (stress/nerves-related, in any case), but I figure the constant cortisol-driven "fight or flight" state I seem to be in now pushed it past the limit. I saw an orthopedist about the trochanter pain and he suspected it was just bursitis, but my PT later said my whole body is so tense she can feel it everywhere, face to feet. So the bursitis may well be real, but the overall pain seems to come from something else — and then it hit me: it might be the Reta! I ordered Tirz right away, but now I'm wondering how to proceed. Full switch to Tirz? Cycle/stack both? The issue I see: my deficit isn't much lower now than before Reta, and back then I DIDN'T lose. Appetite suppression by itself won't cut it, I'm afraid — I'm already fairly low (1100-1200 kcal, 5'7 and 71 kg now). Does Tirz have any fat-burning ability, or anything, BEYOND just reducing calories? My guess is that a good chunk of my loss came from the glucagon agonist in Reta, and if I drop that, I could end up with no effect or only a negligible one. Stupid or valid? Anyone with a similar experience?
 
I'd suggest making a clean switch instead of cycling or stacking two incretins together. The glucagon component in Reta is what provides the additional energy burn, and it's also typically the culprit behind a higher resting heart rate. So if your HR, HRV and sleep stabilize after you come off it, that tells you what you need to know. Tirz combines GIP and GLP-1 without any glucagon element, so it mainly affects appetite and blood sugar control, and many people report it's gentler in terms of side effects. It's also worth discussing the heart rate and muscle concerns with your doctor if things don't improve following the switch.
 
Back
Top